# SDR QMLA2024072620091

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637PC
- Make and model: Pilats PC1245
- Aircraft serial: 627
- Aircraft time: 8,582 hours, 10,098 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Compressor Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE TOOK OFF ON A FLIGHT TO A SENDING FACILITY TO PICK UP A PATIENT. DURING CLIMB OUT, THE 'BUS TIE' CIRCUIT BREAKER TRIPPED, ALONG WITH ASSOCIATED WARNINGS AND INDICATIONS. I CONSULTED THE APPROPRIATE SECTION OF THE QRH AND ATTEMPTED TO RESET THE BUS TIE CIRCUIT BREAKER PER QRH GUIDANCE. THE RESET WAS NOT SUCCESSFUL AS THE SAID CIRCUIT BREAKER TRIPPED AGAIN. I THEN MADE THE DECISION TO ABORT THE FLIGHT AND WE RETURNED TO BASE WITHOUT FURTHER INCIDENT.
